I am on my second day without tramadol and I am emotional, my stomach hurts, I cant sleep, I am really depressed, and I cant concentrate. I am trying to study for a pre-nursing exam and I cant, just typing this question is hard. I am taking withdrawl ease, tuna omega-3 oil, organically bound minerals, calcium lactate, renafood, 100mg zoloft, 40 mg adderall, and clonazepam. Do you know how long these feelings are going to last? I am really not doing well. I was prescribed 50mg tramadol every 4-6 hrs for about a year, I did taper a little before stopping. Thank you
Hello and welcome. if a proper taper is done you can eliminate alot of the w/d symptoms. it sounds like you went waaayyy too fast.
these meds are all doctor prescribed??
Going Cold turkey from tramadol can cause seizures. Stay hydrated,get in some exercise.keep yourself as active as possible. Two weeks is still early in recovery.hard to say some people do better than others .just take it as it comes. One day at a time. Think positive it definitely helps. The anxiety,depression and lack of sleep are all part of the detox.
We are here to support and encourage you .
I was addicted to lorab's been taking them for over 10 years and today is day 5, for me, I went to my Dr last week and asked him for something non narcotic and he prescribed me Tramadol, so now I am confused, I did not know people could get addicted to these, now I am rethinking even taking it, Good luck on your recovery Renee
A lot of doctors are under the impression that Tramadol is not addictive like traditional opiates. I don't know about them other than what I have read here, as I only took them a short time several years ago. At the very least, I would recommend being careful with them. From what I understand, you can't just stop them cold turkey because of an antidepressant property.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.